# SDR USAA2013032600006

- Difficulty date: March 21, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 92,100 hours, 17,640 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630306
- Part serial: 0254
- Condition: Damaged
- Location: Cabin
- Part time: 6,075 hours, 1,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - RIGHT OFF WING SLIDE INFLATION HOSE INSIDE COMPARTMENT HAS SPOT AREA AND COLLAPSED.  REPLACED RIGHT OFF WING SLIDE PACK IAW B767 AMM 25-65-01-024-001 & 25-65-01-424.
